Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 84, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 24, 2013, 11:34 PM CDT for Grant County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 11:34 PM CDT (04:34 UTC)
- Expired
- Jun 25, 2013, 12:15 AM CDT
- In force
- 41 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Grant County, WI
The radar
The La Crosse radar (KARX), 106 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -452 J/kg
- Mixed-layer LCL
- 1410 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
221 WUUS53 KARX 250434 SVRARX WIC043-250515- /O.NEW.KARX.SV.W.0084.130625T0434Z-130625T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1134 PM CDT MON JUN 24 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL GRANT COUNTY IN SOUTHWEST WISCONSIN... * UNTIL 1215 AM CDT * AT 1133 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FENNIMORE...AND MOVING NORTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THE SEVERE THUNDERSTORM WILL BE NEAR... FENNIMORE AROUND 1140 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE ANNATON...PRESTON...CASTLE ROCK...MONTFORT AND RED OAK RIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4299 9078 4311 9043 4287 9042 4285 9072 TIME...MOT...LOC 0435Z 241DEG 25KT 4294 9065 HAIL...1.00IN WIND...<50MPH $$ JW
2 follow-up statements
126 WWUS53 KARX 250440 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1140 PM CDT MON JUN 24 2013 WIC043-250515- /O.CON.KARX.SV.W.0084.000000T0000Z-130625T0515Z/ GRANT WI- 1140 PM CDT MON JUN 24 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL GRANT COUNTY UNTIL 1215 AM CDT... AT 1137 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FENNIMORE... AND MOVING NORTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL GRANT COUNTY...INCLUDING THE FOLLOWING LOCATIONS...PRESTON... CASTLE ROCK...MONTFORT AND RED OAK RIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4287 9068 4299 9078 4311 9043 4287 9042 TIME...MOT...LOC 0440Z 241DEG 25KT 4296 9061 HAIL...1.00IN WIND...<50MPH $$ JW
203 WWUS53 KARX 250459 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1159 PM CDT MON JUN 24 2013 WIC043-250509- /O.CAN.KARX.SV.W.0084.000000T0000Z-130625T0515Z/ GRANT WI- 1159 PM CDT MON JUN 24 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRANT COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4287 9068 4299 9078 4311 9043 4287 9042 TIME...MOT...LOC 0459Z 241DEG 25KT 4302 9045 $$ JW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:14 PM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, Jun 24, 6:14 PM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
614 PM CDT MON JUN 24 2013
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 304 PM CDT MON JUN 24 2013
AT 3 PM...A SQUALL LINE WAS MOVING EAST THROUGH EAST-CENTRAL
AND SOUTHEAST IOWA. THIS LINE HAS WIPED OUT MUCH OF THE
INSTABILITY THAT MANY OF 24.00Z AND 24.06Z MODELS WERE FORECASTING
TO MOVE INTO NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST
AND CENTRAL WISCONSIN TONIGHT. EVEN SOME OF THE 24.12Z
DETERMINISTIC MODELS WERE NOT HANDLING THIS LINE WELL...SO THEY ARE
TOO HIGH ON THEIR CAPES ACROSS IOWA. IN ADDITION...THIS LINE ALSO
DISRUPTED THE 925 MB AND 850 MB MOISTURE TRANSPORT INTO THE
REGION. AS A RESULT...THE HEAVY RAIN THREAT FOR THIS EVENING LOOKS
MUCH LESS THAN WHAT IT WAS LOOKING LIKE EARLIER THIS MORNING.
FOR OVERNIGHT...THERE IS A LOT OF UNCERTAINTY ON HOW THIS PERIOD
IS GOING TO MATERIALIZE. THE 24.12Z NAM WHICH HAD A SLIGHTLY
BETTER HANDLE ON THE SQUALL LINE PUSHED AN OUTFLOW BOUNDARY SOUTH
TO THE MISSOURI AND IOWA BORDER...THUS ITS BEST MOISTURE
TRANSPORT IS FOCUSED MUCH FURTHER SOUTH. THE 925 MB MOISTURE
TRANSPORT HAS SHIFTED TOWARD SOUTHERN IOWA. IF THIS VERIFIES...
MUCH OF THE PRECIPITATION WOULD REMAIN SOUTH OF THE AREA FOR THIS
TIME PERIOD. EVEN THE LATEST RAP IS LEANING TOWARD THIS SCENARIO
TOO. MEANWHILE BOTH THE ECMWF AND GEM MODELS SUGGEST THAT AS THE
SHORT WAVE IN THE SOUTHERN PLAINS MOVES NORTHEAST INTO THE
SOUTHERN PLAINS...THE 850 MB MOISTURE TRANSPORT SHIFTS BACK
NORTHWARD TOWARD THE AREA TOWARD SUNRISE. IF THIS SCENARIO
VERIFIES...THERE COULD BE A POTENTIAL FOR THE REDEVELOPMENT OF
SHOWERS AND THUNDERSTORMS LATE TONIGHT. WITH ITS PRECIPTABLE WATER
VALUE CLOSE TO 2.00 INCHES AND WARM CLOUD LAYER DEPTHS UP TO
4.5 KM...THERE WOULD BE THE POTENTIAL FOR HEAVY RAIN. WITH SO MANY
DIVERSE MODEL SOLUTIONS...OPTED TO LOWER THE PRECIPITATION CHANCES
SOME AND ALSO SHIFTED THE HIGHER CHANCES TO LATER IN THE NIGHT.
HOPEFULLY...THE 24.00Z MODELS WILL BE BETTER AT RESOLVING THE
STABLE LAYER THAT WAS LEFT IN THE WAKE OF THE SQUALL LINE.
ON TUESDAY...EXPECT THE 925 MB AND 850 MB MOISTURE TRANSPORT TO
INCREASE ACROSS IOWA. HOWEVER THERE IS SOME UNCERTAINTY HOW FAR
NORTH THIS OCCUR. THE 24.18Z NAM AND 24.12Z GFS WOULD SUGGEST
THAT THE HEAVIEST RAIN WOULD FALL ACROSS CENTRAL IOWA. MEANWHILE
THE 24.12Z ECMWF AND GEM WOULD SUGGEST THAT THE HEAVIEST RAIN WOULD
FALL SOUTH OF INTERSTATE 90. WITH THE INITIAL CONDITIONS SO
MUDDLED...CONFIDENCE IS NOT THAT HIGH.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 304 PM CDT MON JUN 24 2013
ON TUESDAY NIGHT...MUCH OF THIS TIME PERIOD REMAINS UNCLEAR DUE
TO UNCERTAINTIES ON WHERE THE BOUNDARIES WILL END UP FROM TONIGHT
AND WHERE THUNDERSTORMS DEVELOP ON TUESDAY. THE GEM AND ECMWF
HAVE THEIR MESOSCALE CONVECTIVE COMPLEXES MOVING ALONG AND SOUTH
OF THE INTERSTATE 94 CORRIDOR. MEANWHILE THE GFS AND NAM SUGGEST
THAT THE MESOSCALE CONVECTIVE COMPLEX WILL DEVELOP ACROSS
IOWA...AND THEN MOVES IT NORTHEAST WITH THE SHORT WAVE INTO THE
FORECAST AREA. WITH WARM CLOUD LAYER DEPTHS OVER 4 KM AND
PRECIPITABLE WATER VALUES AROUND 2 INCHES. THERE WILL BE THE
POTENTIAL FOR SOME FLASH FLOODING.
ON WEDNESDAY AND WEDNESDAY EVENING...ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA AS THE LOW PRESSURE
AREA MOVES EAST ACROSS THE AREA. PRECIPITABLE WATER VALUES SLOWLY
DROP TO AROUND 1.60 INCHES AND THE WARM CLOUD LAYER DEPTHS FALL
INTO THE 3 TO 3.5 KM RANGE. WHILE THERE WILL BE THE POTENTIAL FOR
SOME HEAVY RAIN...THE AMOUNTS LOOK TO BE MUCH LESS THAN WHAT THEY
ARE FROM TONIGHT INTO TUESDAY NIGHT.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 614 PM CDT MON JUN 24 2013
LINGERING BAND OF LIGHT SHOWERS REMAINS IN THE I90 CORRIDOR LATE
THIS AFTERNOON. RADAR SHOWS A SLOW EAST/SOUTHEAST MOVEMENT WITH
SOME DECREASE IN THE REFLECTIVITY BUT WILL CONTINUE TO CARRY A VCSH
WITH VFR CONDITIONS THROUGH THE MIDDLE OF THE EVENING. FOR LATER
TONIGHT...THE MAIN SYNOPTIC BOUNDARY REMAINS OVER NORTHERN
MISSOURI AND AS THE LOW LEVEL JET INTERSECTS THIS...ANOTHER ROUND
OF STORMS SHOULD DEVELOP AND THEN MOVE OFF TO THE EAST/NORTHEAST.
WOULD TEND TO THINK THESE WOULD STAY SOUTH OF THE TAF SITES AS THE
BOUNDARY IS EVEN A LITTLE FARTHER SOUTH THAN THIS TIME SUNDAY. THE
24.20Z HRRR DOES SHOW A LINE DEVELOPING LATE TONIGHT AND MOVING
INTO THE AREA...BUT AT THE SAME TIME...IT IS LIFTING THE BOUNDARY
INTO CENTRAL IOWA AND NOT SURE HOW PLAUSIBLE OF AN OUTCOME THAT
IS. WITH LIKELY RAIN CHANCES IN THE GRIDDED DATA BASE FOR LATE
TONIGHT WILL HONOR THE HRRR SOLUTION AND SHOW VCTS FOR BOTH SITES
LATE TONIGHT BUT OTHERWISE MAINTAIN VFR CONDITIONS. CONFIDENCE FOR
TUESDAY AFTERNOON IS ALSO LOW AS THERE SHOULD BE ADDITIONAL
DEVELOPMENT ALONG AND NORTH OF THE BOUNDARY AS A PRETTY STRONG
SHORT WAVE TROUGH COMES INTO THE AREA. WHERE THIS WILL OCCUR ALL
DEPENDS ON THE POSITION OF THE BOUNDARY AND TOO MUCH UNCERTAINTY
ON THIS RIGHT NOW TO EVEN INCLUDE A VCTS FOR THE AFTERNOON. IF THE
BOUNDARY DOES MOVE NORTH...THUNDERSTORMS WILL HAVE TO BE INCLUDED
WITH LATER FORECASTS.
&&
.HYDROLOGY...
ISSUED AT 304 PM CDT MON JUN 24 2013
WITH A WIDE VARIETY OF SOLUTIONS IN THE 24.12Z AND 24.18Z
MODELS...CONFIDENCE HAS LOWERED ON THE THREAT FOR FLASH FLOODING
TONIGHT. HOWEVER WITH MANY RIVERS REMAINING EITHER HIGH OR ARE
FLOODING ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. CONFIDENCE
WAS NOT HIGH ENOUGH TO CANCEL THE FLASH FLOOD WATCH.
LOOKING AHEAD TO TUESDAY AND TUESDAY NIGHT...SOME MODELS SUGGEST
THAT HEAVY RAIN COULD FALL SOUTH OF INTERSTATE 94. MEANWHILE OTHER
MODELS HINT THAT THE HEAVIEST PRECIPITATION WILL REMAIN SOUTH OF
THE FORECAST AREA. WITH SUCH DIVERSE SPREADS IN THE MODELS...OPTED
NOT TO EXTEND THE FLASH FLOOD WATCH INTO TUESDAY NIGHT.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR WIZ032>034-041>044-
053>055-061.
MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ079-086>088-
094>096.
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR IAZ008>011-018-019-
029-030.
&&
SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION...04
HYDROLOGY...BOYNEHazardous weather outlook, Jun 24, 4:08 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 408 PM CDT MON JUN 24 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041>044- 053>055-061-251100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE- FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 408 PM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT TONIGHT. FLOODING OR HIGH WATER LEVELS WILL CONTINUE ON MANY STREAMS AND RIVERS ACROSS PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST WISCONSIN FROM THE PREVIOUS DAYS OF RAIN. THUNDERSTORMS ARE EXPECTED TO FORM OVERNIGHT ACROSS THE REGION. WITH MOST OF IOWA SEEING THUNDERSTORMS TODAY...CONFIDENCE IS LOWER ON THE LOCATION OF WHERE THESE STORMS WILL FORM. THE HIGHER PROBABILITIES HAVE SHIFTED SOUTH...BUT NORTHEAST IOWA AND SOUTHWEST WISCONSIN COULD SEE 1 TO 3 INCHES OF RAIN...LOCALLY UP TO 5 INCHES OF RAIN...SHOULD THUNDERSTORMS TRACK OVER THE SAME AREA. THE PROBABILITIES ALONG THE I-90 CORRIDOR ARE LOWER FOR HEAVY RAINFALL THAN PREVIOUS FORECASTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FLASH FLOOD WATCH CONTINUES THROUGH MID MORNING TUESDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT. THUNDERSTORMS REMAIN LIKELY TUESDAY INTO TUESDAY NIGHT. HEAVY RAIN...FLASH FLOODING...AND FLOODING RIVERS ARE THE PRIMARY RISKS. SOME FLOODING MAY BE SIGNIFICANT DUE TO SATURATED SOIL CONDITIONS AND ALREADY FLOODING OR ELEVATED RIVER LEVELS. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE WITH A FEW OF THE STORMS. SHOULD MONDAY AND MONDAY NIGHT BRING HEAVY RAINFALL...SIGNIFICANT TO CATASTROPHIC FLOODING COULD OCCUR BY WEDNESDAY MORNING. THIS IS A DANGEROUS SCENARIO. THUNDERSTORM CHANCES CONTINUE MAINLY WEDNESDAY AND SUNDAY. ANY STORMS ON WEDNESDAY DO NOT LOOK TO POSE A SEVERE THREAT. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON SUNDAY WOULD BECOME SEVERE. HOWEVER...THE THREAT OF HEAVY RAINFALL AND ADDITIONAL FLOODING WILL DIMINISH GREATLY AND ANY FLOODED AREAS OR RIVERS SHOULD HAVE A RECOVERY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH TUESDAY NIGHT. ANY RAINFALL REPORTS ARE ALWAYS APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-251100- CLARK-TAYLOR- 408 PM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT SOME THUNDERSTORMS ARE POSSIBLE TONIGHT. SMALL HAIL... GUSTY WINDS AND BRIEF HEAVY RAINS WILL BE POSSIBLE WITH A FEW OF THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE STORMS TUESDAY AND TUESDAY NIGHT. THUNDERSTORMS REMAIN LIKELY TUESDAY INTO TUESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS AND LOCALLY HEAVY RAINS WILL BE POSSIBLE WITH A FEW OF THE STORMS. BE ALERT FOR RISING WATER LEVELS AND AN INCREASED FLOODING THREAT ON RIVERS AND STREAMS BY TUESDAY NIGHT. THUNDERSTORM CHANCES CONTINUE MAINLY WEDNESDAY AND SUNDAY. ANY STORMS ON WEDNESDAY DO NOT LOOK TO POSE A SEVERE THREAT. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON SUNDAY WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANY RAINFALL REPORTS ARE ALWAYS APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RRS/BAUMGARDT
In the hours before
Special weather statement, Jun 24, 10:42 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1042 PM CDT MON JUN 24 2013 IAZ011-030-WIZ054-055-061-250445- ALLAMAKEE-CLAYTON-CRAWFORD-GRANT-RICHLAND- 1042 PM CDT MON JUN 24 2013 ...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER ALLAMAKEE...CLAYTON...CRAWFORD...GRANT AND RICHLAND COUNTIES... AT 1036 PM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS OVER PORTIONS OF NORTHEAST IOWA...MOVING EAST AT 20 MPH. HEAVY RAIN WILL ACCOMPANY THESE THUNDERSTORMS. A WEATHER OBSERVER NEAR CALMAR IOWA REPORTED 1.27 INCHES OF RAINFALL IN 25 MINUTES FROM THESE STORMS. FLASH FLOOD WARNINGS MAY BE NEEDED SOON. LOCATIONS IMPACTED INCLUDE... WAUKON...HARPERS FERRY...FENNIMORE...BOSCOBEL AND LANSING. HEAVY RAIN COULD LEAD TO FLASH FLOODING. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. BE PREPARED TO SEEK HIGHER GROUND. WETENKAMP
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:58 PM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland | 3 hr |
| Jun 25, 12:06 AM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
| Jun 25, 4:52 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 68 hr |
| Jun 25, 8:07 AM CDT | River Flood Warning | ARX | Richland, Vernon | 3 days |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.